Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

Estimations of the Upper Bound for the Eigen-Functions of the Fourth Order Boundary Value Problem with Smooth Coefficients

PP: 67-74
doi:10.18576/msl/060111
Author(s)
Karwan H. F. Jwamer, Rando R. Q. Rasul,
Abstract
In this paper we consider a fourth-order boundary value problem with smooth coefficients. We found new expansions of linearly independent solutions that satisfy an initial condition. Then, by using these linearly independent solutions we found expressions for the eigenfunctions, and we also found an upper bound for the eigenfunctions and their derivatives.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved